I HAVE TAKEN VAXIRAB-N CAN I D
  I HAVE TAKEN VAXIRAB-N CAN I D

Total Views: 2973

I HAVE TAKEN VAXIRAB-N CAN I DRINK LITTLE ALCOHOL

2 Answers

Hi,

Yes you can take alcohol after vaxirab,there should be no problem.
Although if you feel some kind of vomiting sensation then don't stop immediately.

Hi,

I am sorry there was a typing it was stop immediately and don't have more.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

I am a 20 yrs old boy .While playing soccer at school , I twisted my right knee. i had little bit of pain but i kept on playing and completed my game.After coming back home,i had little pain in my right knee. so i took a painkiller and slept early. the next morning , i had swelling in my right knee and it was also very painful have i broken my knee bone ?what to do next?

  Doctor's Answer

Dear patient While playing football , you have injured your meniscus of your right knee joint.Twisting of knee causes this type of injury.Meniscus is a structure found in knees. it acts as a shock absorber. It helps in gliding of knee joint. apply ice packs to your knee , take a painkiller such as diclofenac and consult a orthopaedic surgeon . A MRI will be also required to ascertain the degree of injury. ...
Read Full Answer


Dear Sir/Madam, I have had intercourse with my boyfriend 5 months back and had abortion pills by consulting a Doctor online. Now my problem is im getting married next month and scare with all these problems because my boyfriend is no more with me he had left me and my parents have fixed my marriage dates to some other person im in a critical situation to handle all the problems. I cant tel my partner that i had intercourse I had abortion pills so is there any problem in getting pregnant again or not I have not gone for any kind of checkup as off now I have itching in my vaginal area. I dont no its due to (wetness in the area or white discharge or any infection coz im using a common toilet in college) My white discharge is white in color and not in any other color. its in liquid form.. It comes 5 to 6 drops a day or sometimes may be little bit more or little.... Please help me out with all the questions i have been worrying about. My mind is totally upset due to all this problems. I need to go for a checkup but im scare to go for a checkup can you please suggest a doctor in Coimbatore,TamilNadu

  Doctor's Answer

Hi! The only blood test that can show whether you are pregnant or the previous abortion was an incomplete one is a serum beta hcg -this checks the hormone for pregnancy in the blood.If less than 5 ,then pregnancy is negative. A normal gynae check up can reveal past pregnancy only if earlier pregnancy led to an incomplete abortion which can be made out by an ultrasonogram of the pelvis or the serum beta hcg.Otherwise no doctor can make out whether you were pregnant in the past and have taken abor ...
Read Full Answer


Hi there I have been to the doctors on Xmas eve and he said I have sinusitis as all my nasal passage was blocked I had a lot of pressure and tooth ache and head ache , he told me to take ibuprofen and sudafed and steam inhalation to which I did , that night went to bed and woke with terrible ear ache in my right ear after 4 hours it started cracking and eventually released fluid which then released the pain of ear ache , Christmas Day night it started in my left ear but this time the pain was so bad that nothing touched it and I was almost delirious ! Eventually it to cracked and popped and released fluid ! Both ears are still a little achy but bearable but they are still leaking and I am now a little death and I have ringing in my right ear constantly , I am taking antibiotics now started them on Christmas Day amoxicillin what do you think is going on in there I'm very concerned

  Doctor's Answer

it seems you have a predominantly ear based infection. visit and ENT ASAP on an emergency basis. ...
Read Full Answer


Hi Puneet, Every time i eat something i have this inflammatory sensation in my throat that's kind of very uncomfortable. I cannot eat spicy food at all these days. Every time i eat junk food like burgers or Pizza or KFC, i end up having problem with my stomach (stomach upset mostly). This problem started since 2010 when i was doing night shifts for my company. There was a time when i did graveyard shift for 3 consecutive weeks. I stopped doing night shifts after i had problems with my stomach. I have a very tough time in finding food of my taste here. I generally prefer salads and bland food. Fruits rich in alkaline level tend to help me a lot. I'm not married yet, so its very difficult for me to find such food everywhere especially at my workplace. I consume alcohol every weekend but next day morning i end up having acidity. So i have to take ENO (fruit salt) to feel better. This has been the case since 3 years now. The only food which suits me is Bland food and fruits (especially the ones rich in alkaline level). I would really appreciate your help with this. Thanks!

  Doctor's Answer

Hi, You can have acinil-o along with pantoprazole but pantop will have better effects than acinil-o. Then in 7th point I told about alcohol and not water. Alcohol also causes acidity,specially empty stomach,so you may have alcohol after having some food. In fact you should have plenty of water which I had missed to tell you. Feel free to ask further question. ...
Read Full Answer


I am healthy.problem is with my nerve which is attached to forehead of panis in the down side. When i am doing sex and try yo insert full panis in vagina then it's have little pain. I looked and find it has little yellow stuff inside the nerve. As normal , it's not paining even i touch or press or little stretched the skin from forehead but when i do enough stretched its little pain. Still i can do sex with little pain when fully insert. Please advice medicine name so i can take.

  Doctor's Answer

Hi, I don't think it should be some thing serious and usually there should be nothing like what you are describing, and it is actually very difficult to say without having a look at it.(you may upload a photo) Do you have any kind of discharge from penis do you have any pain Is there any burning micturition If you have any of the above symptoms then kindly visit a doctor( genral surgeon) nearby. ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Sameer Kad

  • Orthopedist
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India

Dr. Naveen Arya

  • Ayurvedic Medicine
  •  Amritsar, India

Dr. Ruchir Mishra

  • Dentist
  •  New Delhi, India

Dr. Darshan Parikh

  • Dentist
  •  Pune, India

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India

Dr. Vivek Saggar

  • Dentist
  •  Ludhiana, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
Dear Sir/Madam, I have had intercourse with my boyfriend 5 months back and had abortion pills by consulting a Doctor online. Now my problem is im getting married next month and scare with all these problems because my boyfriend is no more with me he had left me and my parents have fixed my marriage dates to some other person im in a critical situation to handle all the problems. I cant tel my partner that i had intercourse I had abortion pills so is there any problem in getting pregnant again or not I have not gone for any kind of checkup as off now I have itching in my vaginal area. I dont no its due to (wetness in the area or white discharge or any infection coz im using a common toilet in college) My white discharge is white in color and not in any other color. its in liquid form.. It comes 5 to 6 drops a day or sometimes may be little bit more or little.... Please help me out with all the questions i have been worrying about. My mind is totally upset due to all this problems. I need to go for a checkup but im scare to go for a checkup can you please suggest a doctor in Coimbatore,TamilNadu
2 Answers
I am healthy.problem is with my nerve which is attached to forehead of panis in the down side. When i am doing sex and try yo insert full panis in vagina then it's have little pain. I looked and find it has little yellow stuff inside the nerve. As normal , it's not paining even i touch or press or little stretched the skin from forehead but when i do enough stretched its little pain. Still i can do sex with little pain when fully insert. Please advice medicine name so i can take.
2 Answers
I have been taking Oxirute CD tablets one in the morning and one in the evening daily for almost 20 days. Can this tablet be taken for a very long time. Does it have any side effects. I am suffering from cronic fissures and movement my tools become hard I get severe pains, burning. I consume alcohol every night before dinner. Please advice how to get rid of Fissures permnently. I also take Laxitol solutions every day since more than 3 months. Does this also have any side effects.
1 Answer
My name is Rajinder. The problem of excessive perspiration started past 5-6 years and its becoming worst. Even in a little humid /hot weather condition or when i work a little or even walk faster my whole body perspires abnormally. It's very embarrassing for me, i can't wear what i like can't go out with friends, all the time i just try to stay in air conditioned it's effecting my professional as well as personal life. Is there any treatment that can help me.
1 Answer